MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER INSERTION TRAY FOR 5CC BALLOON; IODINE SWABS

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER INSERTION TRAY FOR 5CC BALLOON; IODINE SWABS
Model Number 802011
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient stated the syringes, which came with his insertion trays, did not contain any solution for irrigation.Per phone call with the customer on 3mar2020, he stated that sometimes there was ink on the gloves, and the iodine swabs were missing.
 
Event or Problem Description
It was reported that the patient stated the syringes, which came with his insertion trays, did not contain any solution for irrigation.Per phone call with the customer on (b)(6) 2020, he stated that sometimes there was ink on the gloves, and the iodine swabs were missing.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿components / missing accessories¿.A potential root cause for this failure could be "incorrect operation." the lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿closed system urinary drainage bag with anti-reflux chamber reorder 802001 sterile fluid pathway only when tubing cap is secure and drainage clamp is closed.Contents: 2000ml (approx.Vol.)/urine sample sleeve ¿ 0.313¿ i.D.(7.95mm) drainage tube ¿ round profile center entry ¿ anti-reflux chamber ¿ swivel hanger with flexible hook ¿ draw-off tube with clamp caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Directions for use: 1.Wash hands.2.Remove protective cap from drainage tube and connect drainage tube adapter to catheter.3.Fasten drainage bag to bedframe near the foot of the bed.Do not allow bag to touch floor.Important: hang drainage tube in a straight fashion from bedside to drainage bag.If drainage bag is placed even with patient¿s hip, coil tubing alongside patient.Tubing should be draped over patient¿s leg.4.Check that urine is draining into bag.5.To empty bag: a.Remove outlet tube from housing.B.Release clamp and empty bag.C.When bag is empty, return clamp to closed position and replace tube in housing.Note: if specimen is required, see directions for obtaining urine sample.6.Wash hands.7.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Directions for obtaining urine sample: 1.Kink tubing a minimum of 3 inches below sample sleeve until urine is under sample site.2.Swab surface of puncture site with antiseptic wipe.3.Insert needle (21g or smaller) through center of puncture site.Be careful to avoid puncturing opposite side of sample sleeve.4.Remove desired volume of urine.Release kink to permit flow to drainage bag.5.Send specimen to laboratory.Pk7630209 8/2007 bard and bardia are registered trademarks of c.R.Bard, inc.Or an affiliate.C.R.Bard, inc.Covington, ga 30014 manufactured in mexico to open tear along dotted line vent released" h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.

Brand Name
BARDIA® FOLEY CATHETER INSERTION TRAY FOR 5CC BALLOON
Common Device Name
IODINE SWABS
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9878348
Report Number1018233-2020-02085
Device Sequence Number2405583
Product Code KNX
UDI-Device Identifier00801741018305
UDI-Public(01)00801741018305
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number802011
Device Catalogue Number802011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1